Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Podolskii, Vladimir Evgen'evich

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 17

Number of views:
This page:4631
Abstract pages:6759
Full texts:2799
References:457
Doctor of physico-mathematical sciences
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 06.08.1962
E-mail:
Keywords: spectral theory; regularized traces; heat kernel.
   
Main publications:
  • On the summability of regularized sums of eigenvalues of the Laplace–Beltrami operator with potential on symmetric spaces of rank one // Rus. J. Math. Phys. 1996, v. 4, no. 1, p. 123–130.

http://www.mathnet.ru/eng/person8574
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/268533

Publications in Math-Net.Ru
2006
1. V. A. Sadovnichii, V. E. Podolskii, “Traces of operators”, Uspekhi Mat. Nauk, 61:5(371) (2006),  89–156  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:5 (2006), 885–953  isi  elib  scopus
2. V. A. Sadovnichii, V. E. Podolskii, “Regularized traces of discrete operators”, Trudy Inst. Mat. i Mekh. UrO RAN, 12:2 (2006),  162–177  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 255, suppl. 2 (2006), S161–S177  scopus
2004
3. V. E. Podolskii, “On the Trace of a Perturbed Operator Semigroup”, Mat. Zametki, 75:3 (2004),  462–466  mathnet  mathscinet  zmath; Math. Notes, 75:3 (2004), 430–434  isi
2002
4. V. A. Sadovnichii, V. E. Podolskii, “Traces of operators with relatively compact perturbations”, Mat. Sb., 193:2 (2002),  129–152  mathnet  mathscinet  zmath; Sb. Math., 193:2 (2002), 279–302  isi  scopus
1999
5. V. A. Sadovnichii, V. E. Podolskii, “A regularized trace of a bounded perturbation of an operator with a trace-class resolvent”, Differ. Uravn., 35:4 (1999),  556–564  mathnet  mathscinet; Differ. Equ., 35:4 (1999), 557–566
6. A. N. Bobrov, V. E. Podolskii, “Convergence of regularized traces of powers of the Laplace–Beltrami operator with potential on the sphere $S^n$”, Mat. Sb., 190:10 (1999),  3–16  mathnet  mathscinet  zmath; Sb. Math., 190:10 (1999), 1401–1415  isi  scopus
7. V. E. Podolskii, “Abel summation of regularized traces”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1999, 5,  42–48  mathnet  mathscinet
1998
8. V. A. Sadovnichii, V. E. Podolskii, “A class of Sturm–Liouville operators and approximate calculation of the first eigenvalues”, Mat. Sb., 189:1 (1998),  133–148  mathnet  mathscinet  zmath; Sb. Math., 189:1 (1998), 129–145  isi  scopus
1997
9. E. V. Aleksandrova, O. V. Bochkareva, V. E. Podolskii, “Summation of regularized traces of the singular Sturm–Liouville operator”, Differ. Uravn., 33:3 (1997),  291–295  mathnet  mathscinet; Differ. Equ., 33:3 (1997), 287–291
10. A. N. Bobrov, V. E. Podolskii, “On the Convergence of the Trace of a Power of the Laplace–Beltrami Operator with a Potential on the Sphere $S^n$”, Funktsional. Anal. i Prilozhen., 31:4 (1997),  69–72  mathnet  mathscinet  zmath; Funct. Anal. Appl., 31:4 (1997), 280–282  isi
1996
11. V. A. Sadovnichii, V. E. Podolskii, “On the computation of the first eigenvalues of the Sturm–Liouville operator”, Dokl. Akad. Nauk, 346:2 (1996),  162–164  mathnet  mathscinet
1994
12. V. E. Podolskii, “The formula of the regularized trace for the Laplace–Beltrami operator with odd potential on the sphere $S^2$”, Mat. Zametki, 56:1 (1994),  71–77  mathnet  mathscinet  zmath; Math. Notes, 56:1 (1994), 699–703  isi
13. V. E. Podolskii, “Asymptotic behavior of the Weyl function for the Sturm–Liouville operator”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1994, 5,  38–44  mathnet  mathscinet  zmath
1993
14. V. A. Lyubishkin, V. E. Podolskii, “On the summability of regularized traces of differential operators”, Mat. Zametki, 54:2 (1993),  33–38  mathnet  mathscinet  zmath; Math. Notes, 54:2 (1993), 790–793  isi
1990
15. V. E. Podolskii, “Reconstruction of the Sturm–Liouville operator from its weighted zeta-function”, Dokl. Akad. Nauk SSSR, 313:3 (1990),  559–562  mathnet  mathscinet  zmath; Dokl. Math., 42:1 (1991), 53–56
1989
16. V. E. Podolskii, “Calculation of the values of a weighted zeta function of the Sturm–Liouville operator”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1989, 6,  54–56  mathnet  mathscinet  zmath
1988
17. V. E. Podolskii, “Regularized traces of some pseudodifferential operators on the circle”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1988, 6,  11–14  mathnet  mathscinet  zmath

2019
18. V. A. Sadovnichii, V. N. Chubarikov, B. S. Kashin, V. V. Vlasov, V. V. Galatenko, V. E. Podolskii, T. V. Rodionov, V. A. Skvortsov, A. P. Solodov, “Taras Pavlovich Lukashenko (to 70th anniversary)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2019, 2,  70–71  mathnet
2014
19. V. V. Aleksandrov, V. P. Karlikov, V. E. Podolskii, A. T. Fomenko, V. N. Chubarikov, A. A. Shkalikov, “Academician Viktor Antonovich Sadovnichii to 75th anniversary”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2014, 4,  3–5  mathnet
2009
20. V. V. Aleksandrov, V. P. Karlikov, A. G. Kostyuchenko, V. E. Podolskii, A. T. Fomenko, V. N. Chubarikov, A. A. Shkalikov, “Viktor Antonovitch Sadovnichii (to 70th anniversary of the birthday)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2009, 3,  3–6  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021